Jump to content

Hello, my name is Michael


Vanmichael

Recommended Posts

Hello, My name is Michael and I am a 27 year old from Vancouver Canada.  I have been suffering since I came off of Cipralex about 1.5 years ago.  I also suffer from Depersonalization which I think was caused, in part, by the anti-depressants I was on.  I just wanted to introduce myself since this website seems very friendly and helpful.  Thank you for sharing your stories with me.  I wish everyone the best on their recoveries.

Link to comment

Hi and welcome....how did you come off the meds, did you do it quickly and in large drops or was it Cold Turkey.....this has lot to do with the withdrawal effects you are having.

 

Let us know the details......there is hope and healing is possible it just takes time.

 

Hang in there

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
  • Moderator Emeritus

Hi Michael,

Welcome, I'm sorry you have been suffering so long.

 

What symptoms are you having now?  Have they improved at all?  Many of us here experience DP, I agree that it can be a side effect of medication, it can also be part of withdrawal.  I got it mildly when I was on medication, but its become much worse in withdrawal.

 

You will find a lot of support here to help you get through the difficult process of withdrawal.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Hello Michael

welcome, I'm also new here.

I'm curious about what you refer to as depersonalisation.

Could you explain further what you experience?

I sometimes feel dettached from thoughts and feelings but I'm not sure if this is what you mean.

best wishes in your path

jose

1999-2004 citalopram 10 to 20mg with 2-3 withdrawal attempts.
2004 fluvoxamine for 4-5 months aprox. Changed to venlafaxine because of the headaches and dizziness.
2005-March 2014 venlafaxine usually starting on 150mg and coming down to 75 or 37.5. Several withdrawal attempts.
In March 2014 I stopped taking 37.5mg of venlafaxine without tapering.

Went through 5 months of confusion, anxiety, insomnia and desperation. From then I am very slowly recovering, on windows and waves.

Symptoms: muscle stiffness and aches, shortness of breath, abdominal pain, memory loss, inability to concentrate or think straight, difficulty to speak, difficulty to read (improving).

Taking omega3, magnesium, calcium, vitamin E and probiotics.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy